# SDR VNAA2019112861101

- Difficulty date: November 26, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 39,586 hours, 30,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 231815
- Condition: Discharged
- Location: Emergency Lights
- Part time: 194 hours, 176 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERIES LEFT ON ALL NIGHT. REMOVED AND REPLACED EPSU BATTERY PACK IAW CRJ 700 AMM. OPS CHECK GOOD AT THIS TIME   / #1 POWER SUPPLY BATTERY P/N AD2013-1A S/N 231815, #2 BATTERY P/N 2013-1A S/N 104602, #3 BATTERY P/N AD2013-1A S/N 68782, #4 BATTERY 2013-1A S/N 495310"
